# SDR UIEA200400051

- Difficulty date: April 15, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Engine: Ge CF650E2
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bushing
- Condition: Worn
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(D) CHECK, DURING SCHEDULE MAINTENANCE, NR 8 MOVEABLE CANOE AFT SECTION SECONDARY DOOR ASSEMBLY LOWER BEARING FOUND MIGRATED.  THE LUG BORES ARE OVERSIZED TO 0.7827 INCH DIAMETER TO REMOVE DAMAGE.  NDT INSPECTED TO ENSURE CRACK AND DEFECT FREE.  AN ALUMINUM REPAIR SLEEVE WAS INSTALLED, COMPLETE WITH A NEW DESIGN TYPE BEARING.
